# SDR DXTA2013011805249

- Difficulty date: January 13, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 9,278 hours, 7,293 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Part number: CM38634
- Condition: Damaged
- Part time: 9,278 hours, 7,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, ACFT SUDDENLY PITCHED NOSE DOWN.  ON DETECTING THE PITCH CHANGE, AUTOPILOT WAS DISENGAGED.  CONTROLS WERE DIFFICULT TO MOVE ALONG VERTICAL AXIS AND EACH CONTROL INPUT REQUIRED EXCESSIVE FORCE TO PITCH THE ACFT IN A CLIMB OR DESCENT.  CONTROL INPUTS WERE DIFFICULT TO CONTOL SINCE THE ACFT SEEMED UNSTABLE AND NOSE WOULD CONTINUE TO PITCH DOWN OR UP EXCESSIVELY WITH GENTLE CONTROL INPUTS.  AFTER DESCENDING TO BELOW THE FREEZING LEVEL, THERE WAS A SUDDEN LOOSENING OF THE RIGIDITY IN THE CONTROLS AND NORMAL INPUTS AND FORCE COULD BE USED TO ADJUST THE PITCH OF THE ACFT.  FOUND RUDDER AND ELEVATOR TENSION AND SERVO LOW.  TENSIOIN CHECKED IAW MM 27-20-00 AND 27-31-00.  REPLACED PULLEYS FOUND FROZEN AND STIFF IAW MM 27-31-03,
